# SDR 3EJA806JS110323

- Difficulty date: November 3, 2023
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N806JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605083
- Aircraft time: 7,483 hours, 6,739 cycles
- Engine: Pwa PW545A
- Engine time: 6,993 hours, 6,459 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O SMELLED SOMETHING BURNING. SHORTLY AFTER GOT R OIL LO FOLLOWED BY R EEC MANUAL ANNUNCIATOR. NOTED OIL PRESSURE WENT TO 200 AND OIS TEMP RISING .SHUT RH ENG DOWN PER CK LIST.   CW ENGINE DOWNLOADS AS REQUIRED BY CUSTOMER. CW INSPECTIONS OF PE010, PE012 AND GE003 GROUNDS. FOUND PE010 CONNECTOR LOOSE. REMOVED INSPECTED AND REINSTALLED IAW SPM 20-30-20. REMOVED INSPECTED AND INSTALLED OIL FILTER, FUEL FILTER, AND CHIP DETECTOR IAW MM 73-10-05,79-20-01, AND 79-30-01. NO DEBRIS NOTED. CW ENGINE OIL LEVEL CHECK IAW MM 72-00-00.  REMOVED CLEANED AND INSTALLED WATER SEPARATOR SOCK IAW MM 12-19-02. BURNING SMELL NO LONGER PRESENT DURING GROUND ENGINE RUNS IAW MM 71-00-00.
